Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 1, NWS Birmingham, AL

January 2, 201039 counties in Alabama

NWS Birmingham, AL issued this red flag warning at Jan 2, 2010, 1:05 PM CST for 39 counties in Alabama. It took effect at Jan 3, 2010, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 2, 2010, 1:05 PM CST (19:05 UTC)
In effect from
Jan 3, 2010, 12:00 PM CST
Expired
Jan 3, 2010, 6:00 PM CST
In force
6 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 7.1 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -184 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-184 m²/s²
0-3 km storm-relative helicity
-61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WWUS84 KBMX 021905
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CST SAT JAN 2 2010

...DRY CONDITIONS EXPECTED ACROSS CENTRAL ALABAMA SUNDAY AND
MONDAY...

ALZ013>015-017>021-023>029-032>050-031300-
/O.UPG.KBMX.FW.A.0001.100103T1800Z-100104T0000Z/
/O.NEW.KBMX.FW.W.0001.100103T1800Z-100104T0000Z/
/O.CON.KBMX.FW.A.0002.100104T1800Z-100105T0000Z/
FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-
TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-
HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-
AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-
BARBOUR-
105 PM CST SAT JAN 2 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM CST SUNDAY... 
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM CST SUNDAY...THIS
REPLACES THE FIRE WEATHER WATCH FOR SUNDAY. A FIRE WEATHER WATCH
REMAINS IN EFFECT MONDAY AFTERNOON.

RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP WELL BELOW 25
PERCENT FOR DURING SUNDAY AFTERNOON POSSIBLY BOTTOMING OUT INTO
THE MIDDLE TEENS TO LOWER 20S ACROSS PORTIONS OF CENTRAL ALABAMA.
CRITICALLY DRY CONDITIONS ARE AGAIN POSSIBLE FOR MONDAY AFTERNOON.
NORTHERLY 20 FOOT WINDS AT 5 TO 10 MPH ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
WINDS AND VERY LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
WINDS AND VERY LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

08/MNK
2 follow-up statements
045 
WWUS84 KBMX 031407
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
807 AM CST SUN JAN 3 2010

...DRY CONDITIONS EXPECTED ACROSS CENTRAL ALABAMA TODAY AND
MONDAY...

ALZ011-012-022-030-031-032215-
/O.EXA.KBMX.FW.W.0001.100103T1800Z-100104T0000Z/
/O.EXA.KBMX.FW.A.0002.100104T1800Z-100105T0000Z/
MARION-LAMAR-PICKENS-SUMTER-GREENE-
807 AM CST SUN JAN 3 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR MONDAY
AFTERNOON.

RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO NEAR 25 PERCENT
THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. NORTHERLY 20 FOOT
WINDS AT 5 TO 10 MPH ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE
HUMIDITY WILL PRODUCE A HIGH FIRE DANGER.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

ALZ013>015-017>021-023>029-032>050-032215-
/O.CON.KBMX.FW.W.0001.100103T1800Z-100104T0000Z/
/O.CON.KBMX.FW.A.0002.100104T1800Z-100105T0000Z/
FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-
TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-
HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-
AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-
BARBOUR-
807 AM CST SUN JAN 3 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY
AFTERNOON. 

RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP TO NEAR 25 PERCENT
THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. NORTHERLY 20 FOOT
WINDS AT 5 TO 10 MPH ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE
HUMIDITY WILL PRODUCE A HIGH FIRE DANGER.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
621 
WWUS84 KBMX 032037
RFWBMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CST SUN JAN 3 2010

...DRY CONDITIONS EXPECTED ACROSS CENTRAL ALABAMA THIS AFTERNOON AND
MONDAY...

ALZ011>015-017>050-040600-
/O.CON.KBMX.FW.W.0001.000000T0000Z-100104T0000Z/
/O.CON.KBMX.FW.A.0002.100104T1800Z-100105T0000Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
237 PM CST SUN JAN 3 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITY VALUES ARE FORECAST TO DROP NEAR OR BELOW 25
PERCENT THIS AFTERNOON AND AGAIN MONDAY AFTERNOON. NORTHERLY 20
FOOT WINDS AT 5 TO 10 MPH ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE
HUMIDITY WILL PRODUCE A HIGH FIRE DANGER.

FOR ADDITIONAL INFORMATION ON THE FIRE CONDITIONS...PLEASE
CONTACT THE ALABAMA FORESTRY COMMISSION AT
WWW.FORESTRY.ALABAMA.GOV.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

08

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this red flag warning went out at Jan 2, 11:51 AM CST, 1 hour 14 minutes earlier.

Area forecast discussion, Jan 2, 11:51 AM CST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1151 AM CST SAT JAN 2 2010

.UPDATE...MORNING UPDATE AND TAF DISCUSSION.

&&

.DISCUSSION...

CURRENT FORECAST LOOKS GOOD. ALTHOUGH RATHER COLD TODAY...WITH
SUNNY SKIES...WE ARE WARMING SUFFICIENTLY FOR CURRENT FORECAST...
NO CHANGES ANTICIPATED.

08/MNK

&&

.DISCUSSION...
/ISSUED 330 AM CST SAT JAN 2 2010/

LARGE UPPER LEVEL TROUGH CURRENTLY DOMINATES THE WEATHER PATTERN
ACROSS MUCH OF THE EASTERN CONUS...WITH A RIDGE EXTENDING ALONG THE
ROCKIES INTO SOUTHERN CANADA. LARGE SURFACE HIGH IS CENTERED ACROSS
THE NORTHERN PLAINS...AND EXTENDS SOUTHWARD INTO THE NORTHWESTERN
GULF OF MEXICO. FORECAST IS PRIMARILY A TEMPERATURE FORECAST...AND
HAVE NOT MADE MANY CHANGES WITH THIS PACKAGE. THE POSSIBILITY OF LOW
TEMPS NEAR OR BELOW 20 DEGREES CONTINUES FOR MANY PERIODS THIS
WEEKEND AND NEXT WEEK.

HIGH TEMPS TODAY WILL REMAIN IN THE MID TO UPPER 30S ACROSS THE
NORTH TO MID 40S IN THE SOUTH. WINDS WILL RELAX TONIGHT...AND UNDER
CLEAR SKIES...TEMPERATURES WILL PLUMMET INTO THE TEENS AND LOWER
20S. EXPECT SOME MID TO HIGH LEVEL CLOUDS TO STREAM ACROSS THE NORTH
LATE TONIGHT...WHICH SHOULD KEEP LOWS UP A FEW DEGREES...BUT STILL
LOOKING AT TEMPS AROUND 20 IN THE NORTHWEST.

UPPER TROUGH WILL HANG AROUND THROUGH MUCH OF THE FORECAST PERIOD.
WEAK SHORT WAVES ROTATING AROUND THE BASE OF THE TROUGH WILL NOT
HAVE MUCH AFFECT ON THE AREA...EXCEPT TO CONTINUE TO PUMP COLD AIR
INTO THE REGION. THE STRONGEST OF THESE SHORT WAVES WILL PUSH
THROUGH ON TUESDAY. HIGH PRESSURE ACROSS THE NORTHERN PLAINS WILL
FINALLY BEGIN TO SHIFT SOUTHWARD....ALLOWING NORTHWESTERLY FLOW TO
RELAX AND A SLIGHT MODERATION OF TEMPS BY MID WEEK. TEMPS ON SUNDAY
AND MONDAY WILL WARM INTO THE LOW 30S TO LOW 40S WITH OVERNIGHT LOWS
IN THE TEENS AND LOW 20S. MANY LOCATIONS...PARTICULARLY IN THE
NORTH...WILL APPROACH HARD FREEZE CRITERIA FOR SEVERAL PERIODS IN A
ROW. UPPER 30S TO MID 40S ARE EXPECTED TUESDAY AND WEDNESDAY...WITH
LOWS BACK IN THE 20S AREA WIDE BY WEDNESDAY NIGHT.

MODELS CONTINUE TO BRING A SHORT WAVE THROUGH THE AREA DURING THE
THURSDAY/FRIDAY TIME FRAME. ALTHOUGH MOISTURE APPEARS TO BE LIMITED
WITH THIS SYSTEM...IT DOES PROVIDE A CHANCE OF WINTRY PRECIP. MODEL
CONTINUITY HAS BEEN LOW CONCERNING JUST HOW MUCH MOISTURE WILL BE
AVAILABLE...AND WILL MAINTAIN SLIGHT CHANCE/LOW CHANCE POPS FOR THAT
TIME PERIOD.

14

&&

.AVIATION...18Z TAF DISCUSSION.

VFR FORECAST FOR NEXT 24HRS WITH HIGH PRESSURE IN CONTROL OF THE
WEATHER PATTERN. ONLY CONCERNS WOULD BE SOME PERIODIC NORTHERLY
GUSTS POSSIBLE ACROSS PORTIONS OF C AL FOR THIS AFTERNOON...THOUGH
NOT AS STRONG TODAY AS YESTERDAY.

08/MNK

&&

.FIRE WEATHER...
/ISSUED 330 AM CST SAT JAN 2 2010/

A VERY DRY AIR MASS ACROSS CENTRAL ALABAMA WILL ALLOW AFTERNOON RH
VALUES TO DROP BELOW 25 PERCENT FOR SIGNIFICANT PORTIONS OF THE
FORECAST AREA BEGINNING SUNDAY. BY WEDNESDAY...A SLIGHT INCREASE IN
MOISTURE WILL KEEP RH VALUES NEAR OR ABOVE 25 PERCENT. A FIRE
WEATHER WATCH IS CURRENTLY IN EFFECT FOR SUNDAY AFTERNOON...AND
ADDITIONAL PRODUCTS WILL BE NEEDED FOR SUBSEQUENT DAYS.

14

.FIRE WEATHER UPDATE...
/ISSUED 631 AM CST SAT JAN 2 2010/

HAVE DECIDED TO EXPAND FIRE WEATHER WATCH TO INCLUDE MONDAY
AFTERNOON AS WELL. FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY
AFTERNOON AND WILL LIKELY NEED TO BE UPGRADED TO A RED FLAG WARNING
LATER TODAY AS WE GET CLOSER IN TIME TO EVENT. STILL LOOKING AT RH/S
GOING INTO THE TEENS TO LOWER 20S FOR C AL SUN AFTERNOON FOR MOST OF
THE AFTERNOON. NOT QUITE AS LOW FOR MONDAY...BUT DEFINITELY STILL
CRITICAL IN NATURE.

08/MNK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     37  19  36  14  35 /   0   0  10  10   0
ANNISTON    37  21  35  17  34 /   0   0  10  10   0
BIRMINGHAM  35  20  38  18  36 /   0   0  10  10   0
TUSCALOOSA  40  21  40  19  40 /   0   0  10  10  10
CALERA      40  23  40  19  40 /   0   0  10  10  10
AUBURN      41  19  39  15  38 /   0   0   0   0   0
MONTGOMERY  45  21  41  22  40 /   0   0   0   0   0
TROY        44  23  42  19  42 /   0   0   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH SUNDAY AND MONDAY AFTERNOON FOR THE FOLLOWING
COUNTIES: FAYETTE...WINSTON...WALKER...BLOUNT...ETOWAH...CALHOUN...
CHEROKEE...CLEBURNE...TUSCALOOSA...JEFFERSON...SHELBY...ST.CLAIR...
TALLADEGA...CLAY...RANDOLPH...HALE...PERRY...BIBB...CHILTON...
COOSA...TALLAPOOSA...CHAMBERS...MARENGO...DALLAS...AUTAUGA...
LOWNDES...ELMORE...MONTGOMERY...MACON...BULLOCK...LEE...RUSSELL...
PIKE...AND BARBOUR.

&&
Hazardous weather outlook, Jan 2, 6:05 AM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CST SAT JAN 2 2010

ALZ011>015-017>050-031215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
605 AM CST SAT JAN 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

VERY LOW RELATIVE HUMIDITY IS EXPECTED ACROSS MUCH OF CENTRAL
ALABAMA SUNDAY AFTERNOON AND POSSIBLY ON MONDAY...INCREASING THE
RISK FOR WILD FIRES. A FIRE WEATHER WATCH IS IN EFFECT FOR BOTH
SUNDAY AND MONDAY. A RED FLAG WARNING MAY LIKELY BE ISSUED LATER
TODAY FOR SUNDAY AFTERNOON.

MUCH COLDER AIR WILL INVADE CENTRAL ALABAMA NEXT WEEK. FROM SUNDAY
MORNING THROUGH WEDNESDAY MORNING...LOW TEMPERATURES WILL APPROACH
12 TO 15 DEGREES IN A FEW LOCATIONS. THIS IS THE HARD FREEZE WATCH
AND WARNING CRITERIA FOR CENTRAL ALABAMA...AND SOME EXTRA
PRECAUTIONS MAY BECOME NECESSARY PERTAINING TO THESE COLD
CONDITIONS.

THERE IS CHANCE OF SOME WINTRY PRECIPITATION ON THURSDAY. OVERALL
CONFIDENCE REMAINS FAIRLY LOW AT THIS TIME...BUT WILL NEED TO BE
MONITORED. STAY TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 6:15 AM CSTFire Weather WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more57 hr
Jan 2, 2:31 PM CSTHard Freeze WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more24 hr

Nearby

Red Flag Warnings in Alabama, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.